# SDR DALA2023120409937

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 34,789 hours, 4,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 56B FLOOR PROX EMERGENCY ESCAPE PATH MARKING LT MISSING. CORRECTIVE ACTION: INSTALLED EMERGENCY PATH LIGHT ASSY.
